# SDR ASAA060967

- Difficulty date: September 21, 2006
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737-800
- Aircraft serial: 35177
- Aircraft time: 276 hours, 74 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 7217097000
- Part serial: 6581
- Condition: Odor
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HAD SMOKE FILL COCKPIT ACID OIL SMELL AND IRRITATION TO EYES.  ABORT SPEED 130 KNOTS SMKE CLEAR WITH ENGINES AT IDLE.
